# SDR DALA2021060203017

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 INITIAL INSPECTION: CRACKED STABILIZATION STRAP ON STA 365 AND BL 0 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00667; CRACKED STABILIZATION STRAP ON STA 365 AND BL 0 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. (1824699)
